# SDR VTZA97184

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LYH/IAD - FLT 916 - DURING CLIMB AT 0630 HRS ON 3-18-97, MADE A SCHEUDLED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS RED GEAR HANDLE LIGHT ILLUMINATED AFTER GEAR SELECTED UP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT UPLOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.
